# SDR 20010612CW010

- Difficulty date: April 20, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N36AP
- Make and model: Doug DC3C
- Aircraft serial: 13439
- Engine: Pwa R1830*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: 116733CP
- Part serial: 37881X5
- Condition: Broken
- Location: Nr 5 Cylinder
- Part time: 2,666 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUISE FROM TOL TO CYOO, RIGHT ENGINE STARTED RUNNING ROUGH.  DIVERTED TO IAG.  FOUND NR 5 CYLINDER EXHAUST ROCKER ASSEMBLY BROKEN.  EXHAUST VALVE WOULD NOT OPEN.
